MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Flip-Flo¿ Catheter Valve; Flip-Flo Catheter Valves

C.R. BARD INC. (COVINGTON) -1018233 Bard® Flip-Flo¿ Catheter Valve; Flip-Flo Catheter Valves
Catalog Number BFF20
Medical Device Problem Codes Complete Blockage (1094); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that health professional had been receiving a significant number of complaints from our urology department over the past month regarding the flipflo valves.The valves frequently become blocked, causing the lever to break or bend during handling.As a result, outpatient patients often need to return multiple times for a replacement valve.Attached, you will find a photo of a defective valve along with the corresponding lot number.We have not encountered these issues in the past.Replacement to be discussed with the customer - please reach out to the responsible am lieve vivier for this (currently on vacation until june 28th) please also verify other reported complaints, by other customers or other countries and share your feedback.Increased complaints about flipflo valves over the past month due to frequent blockage and breakage of the lever.

Brand Name
Bard® Flip-Flo¿ Catheter Valve
Common Device Name
Flip-Flo Catheter Valves
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25630815
Report Number1018233-2026-04146
Device Sequence Number9379261
Product Code KNX
UDI-Device Identifier00801741131783
UDI-Public(01)00801741131783(11)260124(17)301130(10)NGKZ0760
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBFF20
Device Lot NumberNGKZ0760
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown